Prevacid And Headache

1 Reply Updated



Conversation Starter

sabrina Says:
via mobile

I went to er on Tuesday and was told I have gastritis but I haven't had the scope test yet to know why. They gave me prevacid and since then I have been nothing but dizzy, jittery, nauseous with headaches and was wondering if there is something else I can take until i get the test on Wednesday. Any feedback would be helpful.



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

Hi, Sabrina! Very sorry to hear about the gastritis, that is very miserable pain. How are you feeling today?

And as to the scope, that may never explain why you have it, it's almost like getting an ulcer over the entire inside surface of your stomach and it can happen for various reasons, such as an injury in a car wreck or while playing sports, many medications can cause it, as well as heavy drinking and eating highly spicy/acidic foods.

I am a fellow sufferer, so you're getting personal experience along with information here. :-)

My scope never showed anything definitive, just some mild stomach bleeding. As a matter of fact, at that point, they didn't even diagnose me with gastritis. It wasn't until I ended up in the ER again that a doctor finally figured it out.

I had problems with Prevacid and similar medications myself and I ended up having to take Pepcid. It's available over the counter and is something you can try as long as it's okay with your doctor. It works in a different way than the Prevacid, so it may work better for you with less side effects.

Learn more Pepcid details here.

I can also let you know that it's best to lay off anything spicy or acidic in your diet for about 3 months, while letting it heal. It'll also help greatly if you avoid alcoholic beverages, as well as anything of extreme hot or cold for the same time period. All of these can seriously aggravate it and cause you more pain, plus make it take longer to heal.

Are there any questions I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

headache and tired on xarelto
I am 30 y/o and have been on xarelto for a month now due to a pe I have worked in the oilfield for 8 years with no probl... 4 replies
Headache and Nausea
I have been taking Chantix for a week tomorrow. From the first pill, I started getting a headache. Since then, the heada... 2 replies
headache and tightness
How much time eliwel 25mg take to become more effective... Plzz advice ## It may take 4 to 5 weeks for this medication t... 1 reply
Prevacid and Diltiazem 24 HR ER
Is it ok to take these in same day? ## Hello, Thomas! How are you? Yes, as long as your doctor approves. Diltiazem is cl... 1 reply
headache and high blood pressure
Recently while on vacation in Arizona, I got a severe headache ( I think from a strain?), went to a clinic & they sa... 1 reply
headache and tripoline
tripoline was prescribeb for headaches that occurred in my sleep from midnight onwards added that I should stop using an... 1 reply
headaches and dizziness
I have been taking lasartan hct 100/25 for a few months for high blood pressure. I want to know does this medication cau... 2 replies
Headaches and suboxone withdrawal
I am down to 2mg of suboxone a day for about 6 weeks now, I take 1 mg in am and 1mg in afternoon, at around 11am (7hrs a... 1 reply
headaches and hydro apap
So I have been taking hydrocodone apap 5-325 for about ten days and have had a non stop headaches almost the whole time.... 1 reply
Headache's and pharyngitis
I have been prescribed tripeline 25mg and specipain to take simultaneously at night. Is it okay?...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2013.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA